Open Access
4 May 2001 Explicit solutions of generalized nonlinear Boussinesq equations
Doğan Kaya
J. Appl. Math. 1(1): 29-37 (4 May 2001). DOI: 10.1155/S1110757X01000067


By considering the Adomian decomposition scheme, we solve a generalized Boussinesq equation. The method does not need linearization or weak nonlinearly assumptions. By using this scheme, the solutions are calculated in the form of a convergent power series with easily computable components. The decomposition series analytic solution of the problem is quickly obtained by observing the existence of the self-canceling “noise” terms where sum of components vanishes in the limit.


Download Citation

Doğan Kaya. "Explicit solutions of generalized nonlinear Boussinesq equations." J. Appl. Math. 1 (1) 29 - 37, 4 May 2001.


Published: 4 May 2001
First available in Project Euclid: 24 March 2003

zbMATH: 0976.35066
MathSciNet: MR1844946
Digital Object Identifier: 10.1155/S1110757X01000067

Primary: 35Q53 , 35Q58

Rights: Copyright © 2001 Hindawi

Vol.1 • No. 1 • 4 May 2001
Back to Top